# SDR AALA20060059

- Difficulty date: January 31, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Schrader Valve
- Condition: Inoperative
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SAN INFLIGHT T400/31JAN - NOSE GEAR WOULD NOT RETRACT.  RETURNED TO SAN AND LANDED WITHOUT INCIDENT.  FOUND NOSE STRUT FLAT.  REPLACED SCHRADER VALVE AND SERVICED STRUT WITH FLUID AND AIR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
